NOTICE
ANSM - Updated on: 09/09/2015
Name of the medicinal product
FERVEX STATE GRIPPAL PARACETAMOL / VITAMIN C / PHENIRAMINE ADULTS WITHOUT SUGAR, granulated for drinkable solution in sachet sweetened with aspartame
framed
Read this leaflet carefully before you start taking this medicine. It contains important information for your treatment.
· This medication can be used in self-medication, ie used without consultation or prescription from a doctor.
· If symptoms persist, worsen or new symptoms appear, seek advice from your pharmacist or doctor.
· This leaflet is designed to help you use this medicine. Keep it, you may need to reread it.
DO NOT LEAVE THIS MEDICINE FOR CHILDREN
Review summary
In this notice :
1. WHAT FERVEX CONTAINER PARACETAMOL / VITAMIN C / PHENIRAMINE CONTAINING SUGAR-FREE ADULTS, granulate for drinkable solution in aspartame-sweetened sachets AND WHAT CASES IS USED FOR?
2. BEFORE YOU TAKE FERVEX CONTAINING PARACETAMOL / VITAMIN C / PHENIRAMINE CONTAINING ADULTS WITHOUT SUGAR, granulate for oral solution in sweetened aspartame sachets?
3. HOW TO TAKE FERVEX CONTAINING PARACETAMOL / VITAMIN C / PHENIRAMINE CONTAINING SUGAR-FREE ADULTS, granulate for oral solution in a sweetened aspartame sachet?
4. WHAT ARE POSSIBLE SIDE EFFECTS?
5. HOW TO STORE FERVEX PARACETAMOL / VITAMIN C / PHENIRAMINE CONTAINING ADULTS WITHOUT SUGAR, granulated solution for oral solution in sweetened aspartame sachets?
6. ADDITIONAL INFORMATION
1. WHAT FERVEX CONTAINER PARACETAMOL / VITAMIN C / PHENIRAMINE CONTAINING SUGAR-FREE ADULTS, granulate for drinkable solution in aspartame-sweetened sachets AND WHAT CASES IS USED FOR?
Pharmacotherapeutic group
Therapeutic indications
This medication is indicated for the treatment of colds, rhinitis, nasopharyngitis and adult influenza (from 15 years of age):
· clear nasal discharge and tears,
· sneezing,
· headache and / or fever.
2. BEFORE YOU TAKE FERVEX CONTAINING PARACETAMOL / VITAMIN C / PHENIRAMINE CONTAINING ADULTS WITHOUT SUGAR, granulate for oral solution in sweetened aspartame sachets?
List of information needed before taking the medication
Not applicable.
Cons-indications
Do not take FERVEX CONTAINER-FREE PARACETAMOL / VITAMIN C / PHENIRAMINE CONTAINER, granulated for drinkable solution in a sweetened aspartame sachet in the following cases:
· child under 15 years of age,
· in case of a history of allergy to the constituents of the product,
· in cases of certain forms of glaucoma (increased pressure in the eye),
· in case of difficulties to urinate of prostatic or other origin,
· in the case of severe liver disease due to the presence of paracetamol,
· in the case of phenylketonuria (hereditary disease detected at birth), due to the presence of aspartame.
You should not use this medication unless you are advised to do so by your doctor during pregnancy and breast-feeding.
IN CASE OF DOUBT, IT IS ESSENTIAL TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.
Precautions for use; special warnings
Take special care with FERVEX STATE GRIPPAL PARACETAMOL / VITAMIN C / PHENIRAMINE ADULTS WITHOUT SUGAR, granulated for oral solution in sweetened aspartame sachets:
Special warnings
DO NOT LEAVE THIS MEDICINE FOR CHILDREN
· it is imperative to strictly observe the dosage, the duration of treatment of 5 days, and the contraindications.
· the absorption of alcoholic beverages, medicines containing alcohol or sedative drugs is discouraged during treatment.
In case of overdosage or overdose, consult your doctor immediately. This medicine contains paracetamol and pheniramine. Other medicines contain it. Do not combine them, so as not to exceed the recommended daily dose ( see section "Dosage" ).
|
Tell your pharmacist or doctor if you are taking any other medicines for the same period.
If you suffer :
· severe liver or kidney disease,
· predisposition to constipation, dizziness and urinary disorders,
this medication should only be used after consulting your doctor.
Precautions for use
In case of : purulent nasal discharge, persistence of fever, absence of improvement after 5 days of treatment, CONSULT YOUR DOCTOR.
Interaction with other medicines
To avoid the adverse effects of overdosage, DO NOT ASSOCIATE WITHOUT MEDICAL ADVICE other medicines containing antihistamines or paracetamol.
IN CASE OF DOUBT, DO NOT HESITATE TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.
|
This medication may cause alcohol-induced drowsiness: it is best to start treatment at night and refrain from alcoholic beverages during the course of treatment.
Interactions with food and beverages
Not applicable.
Interactions with Herbal Medicines or Alternative Therapies
Not applicable.
Use during pregnancy and lactation
Pregnancy and breast feeding
Ask your doctor or pharmacist for advice before taking any medicine.
|
Pregnancy
Taking this medication is not recommended during pregnancy.
feeding
Taking this medication is not recommended during breast-feeding.
Sport
Not applicable.
Effects on ability to drive or use machines
Driving and using machines
Attention is drawn, especially among vehicle drivers and machine users about the possibilities of drowsiness or decreased vigilance attached to the use of this drug.
This is exacerbated by the use of alcoholic beverages, medicines containing alcohol or sedative drugs.
List of excipients with known effect
List of excipients with known effect:
Aspartam (source of phenylalanine) (E 951).
3. HOW TO TAKE FERVEX CONTAINING PARACETAMOL / VITAMIN C / PHENIRAMINE CONTAINING SUGAR-FREE ADULTS, granulate for oral solution in a sweetened aspartame sachet?
Instructions for proper use
Not applicable.
Dosage, Mode and / or route (s) of administration, Frequency of administration and Duration of treatment
Dosage
Reserved for adults (15 years and over)
1 sachet to be renewed if necessary after 4 hours minimum, without exceeding 3 sachets per day.
Method and route of administration
Oral use.
The bags should be taken in a sufficient quantity of water, cold or hot.
During the flu-like conditions, it is best to take this medicine in warm water at night.
Frequency of Administration
In case of renal insufficiency, (creatinine clearance less than 10 ml / min) , the interval between 2 catches will be at least 8 hours.
Duration of treatment
The maximum duration of treatment is 5 days.
Symptoms and Instructions for Overdose
If you take more FERVEX CONTAINING PARACETAMOL / VITAMIN C / PHENIRAMINE CONTAINER WITHOUT SUGAR, granulate for oral solution in aspartame sweetened as you should : STOP TREATMENT AND SEE IMMEDIATELY A DOCTOR.
Instructions for omission of one or more doses
If you forget to take FERVEX STATE GRIPPAL PARACETAMOL / VITAMIN C / PHENIRAMINE ADULTS WITHOUT SUGAR, granulated for oral solution in aspartame-sweetened sachet : DO NOT TAKE A DOUBLE DOSE TO COMPENSATE THE SIMPLE DOSE YOU FORGET TO TAKE.
Risk of withdrawal syndrome
Not applicable.
4. WHAT ARE POSSIBLE SIDE EFFECTS?
Description of adverse reactions
Like all medicines, FERVEX STATE GRIPPAL PARACETAMOL / VITAMIN C / PHENIRAMINE ADULTS WITHOUT SUGAR, granulated for drinkable solution in a sweetened aspartame sachet, is likely to have undesirable effects, although not everyone is subject to it.
· The onset of an acute glaucoma crisis in predisposed subjects.
· Urinary problems (significant decrease in urine, difficulty urinating).
· Dry mouth, visual disturbances, constipation.
· Memory or concentration disorders, confusion, dizziness (more common in the elderly).
· A motor incoordination, trembling.
· Drowsiness, decreased vigilance, more marked at the beginning of treatment.
· A drop in blood pressure when standing up may be accompanied by dizziness.
· In some rare cases, it is possible that a rash or reddening or allergic reaction can occur, which can be manifested by a sudden swelling of the face and neck or by a sudden discomfort with drop in blood pressure. Immediately stop treatment, tell your doctor and never take any medicines containing paracetamol or pheniramine.
· Exceptionally, biological changes requiring control of the blood balance have been observed: abnormally low levels of certain white blood cells or certain blood cells such as platelets that can result in nosebleeds or gums. In this case, consult a doctor.
If you notice any side effects not listed in this leaflet, or if any of the side effects gets serious, contact your doctor or pharmacist.
5. HOW TO STORE FERVEX PARACETAMOL / VITAMIN C / PHENIRAMINE CONTAINING ADULTS WITHOUT SUGAR, granulated solution for oral solution in sweetened aspartame sachets?
Keep out of the reach and sight of children.
Expiration date
Do not use FERVEX CONTAINER-FREE PARACETAMOL / VITAMIN C / PHENIRAMINE CONTAINING GRAPPAL CONTAINER, granulated for aspartame-sweetened oral solution after the expiry date stated on the carton.
Storage conditions
Keep away from heat and moisture.
If necessary, warnings against visible signs of deterioration
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist what to do with unused medications. These measures will help protect the environment.
6. ADDITIONAL INFORMATION
Full list of active substances and excipients
What does FERVEX STATE GRIPPAL PARACETAMOL / VITAMIN C / PHENIRAMINE ADULTS WITHOUT SUGAR contain, granulate for aspartame-sweetened oral solution and contents of the pack?
· The active substances are:
Paracetamol ................................................. .................................................. ................................. 0.500 g
Ascorbic acid ................................................ .................................................. .......................... 0.200 g
Pheniramine maleate ............................................... .................................................. .................. 0.025 g
For a bag of 4,950 g.
· The other components are:
(Essential oils of lemon, cinnamon and cloves, natural extracts of rum and vanilla, balsam of Peru, caramel, on a support composed of maltodextrin ceraose and anhydrous citrus, anhydrous citric acid, aspartam, gum arabic).
Pharmaceutical form and content
What is FERVEX STATE GRIPPAL PARACETAMOL / VITAMIN C / PHENIRAMINE ADULTS WITHOUT SUGAR, granulated oral solution in sweetened aspartame sachets and contents of the pack?
This medicinal product is in the form of granules for oral solution in sachets.
Boxes of 6, 8, 10 and 12 sachets.
Name and address of the marketing authorization holder and the holder of the manufacturing authorization responsible for the release of the lots, if different
Holder
UPSA SAS
3 RUE JOSEPH MONIER
92500 RUEIL-MALMAISON
exploiting
UPSA SAS
3 RUE JOSEPH MONIER
92500 RUEIL-MALMAISON
Maker
UPSA SAS
979, AVENUE DES PYRENEES
47520 THE PASSAGE
or
UPSA SAS
304, AVENUE OF DOCTOR JEAN BRU
47000 AGEN
Names of the medicinal product in the Member States of the European Economic Area
Not applicable.
Date of approval of the notice
The last date on which this leaflet was approved is {date}.
AMM under exceptional circumstances
Not applicable.
Internet Information
Detailed information on this medicine is available on the Afssaps website (France).
Information for health professionals only
Not applicable.
Other
Not applicable.